# SDR ASAA2018071825454

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,020 hours, 12,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 "EMERG LIGHTING BATTERY PACKS FUNC, FOUND 3 SECTIONS NOT HOLDING CHARGE. ALL EMERGENCY LIGHTS IN AFT GALLEY. RT SIDE FROM ROW 17 ALL WAY BACK. ALL FROM 25 BACK ON LEFT SIDE. GROUNDED - YES. REMOVED & REPLACED 2 EA BATTERY PACKS AND 1 EA POWER SUPPLY ASSY REF AMM 33-51-06-960-806. OPS CK GOOD.
